# SDR JR2R20170106325

- Difficulty date: January 6, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N415NV
- Make and model: Doug MD 83
- Aircraft serial: 49909
- Aircraft time: 54,131 hours, 37,371 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 993061285
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB CORRODED AT FASTENER HOLE. REMOVED AND REPLACED CUSP WEB IAW SRM 51-30-2.
